# SDR 95ZZZX6641

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98GL
- Make and model: Beech 1900C
- Aircraft serial: UC98
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 12991003279
- Condition: Cracked
- Location: Lt Engine
- Part time: 5,078 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPW - DURING THE SCHEDULED VISUAL INSPECTION OF AREA 'A' OF THE LT ENGINE TRUSS AS REQUIRED BY AD 95-02-18, A SMALL CRACK WAS FOUND ON THE UPPER RT BRACKET THAT HOLDS THE COWL.  THE CRACK WAS REPAIRED IAW BEECH KIT NR 129-9006.
